# SDR UPS02838370

- Difficulty date: April 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 AFT CARGO PIT AT FS 1180 T-BOLT BACK UP FITTING IS CRACKED.  REMOVED AND INSTALLED FITTING IAW DC8 SRM 51-3-2.
